# SDR SWAA2017071314984

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TEE SPLICE CORRODED AT BS 772.    R & R THE TEE SPLICE IAW SRM & DWG.
